# SDR CALA2025120911969

- Difficulty date: December 6, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N77578
- Make and model: Boeing 737-9
- Aircraft serial: 67613
- Aircraft time: 7,415 hours, 2,386 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 27883
- Condition: Missing
- Location: Zone 100
- Part time: 7,382 hours, 2,378 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, D
- Precautionary procedure: O

## Discrepancy

RIGHT ANGLE OF ATTACK (AOA) SENSOR MISSING .   BIRD STRIKE.   REPLACED RT AOA IAW AMM 34-21-05.   INSPECTED BOTH RT PITOT PROBES. NO DEFECTS NOTED SENSOR, ANGLE 0.
